DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1427

Full metadata record

DC FieldValueLanguage
dc.contributor.authorBeidar, K I-
dc.contributor.authorJain, S K-
dc.contributor.authorKanwar, Pramod-
dc.contributor.authorSrivastava, J B-
dc.date.accessioned2006-02-25T08:50:47Z-
dc.date.available2006-02-25T08:50:47Z-
dc.date.issued2004-
dc.identifier.citationJournal of Algebra, 275(2), 856-858en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1427-
dc.format.extent103349 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectCS-ringsen
dc.subjectFinitely ∑-CS modulesen
dc.subjectSemilocal ringsen
dc.subjectLocally finite groupsen
dc.subjectSolvable groupsen
dc.subjectLinear groupsen
dc.titleSemilocal CS matrix rings of order >1 over group algebras of solvable groups are selfinjectiveen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
beidarsem2004.pdf100.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback